# SDR SA04110

- Difficulty date: November 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N116US
- Make and model: Airbus A320-214
- Aircraft serial: 1210
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 11,354 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT SIDE MID-CABIN EMERGENCY POWER SUPPLY UNIT INDICATED INOP WHEN IT FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE MID-CABIN, RIGHT SIDE, EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
